Question 72 0 out of 1 pointsA homeless man who is well known to care providers at the local hospital has been admitted to the emergency department after having a seizure outside a mall. The man is known to be a heavy alcohol user and is malnourished with a very low body mass index. How are this patient's characteristics likely to influence possible treatment with phenytoin? Selected Answer: [None Given] Question 73 0 out of 1 pointsA Nurse Practitioneris caring for a female patient who has developed atelectasis because of thick mucus secretions. The Nurse Practitioneris monitoring IV administration of acetylcysteine (Mucomyst) and notices that the patient's face is flushed. The appropriate nursing action would be to
Selected Answer: [None Given] Question 74 0 out of 1 pointsA patient will begin three new medications as part of her treatment plan. The nurse practitioner understands that proper disposal of medications is key when the nurse practitioner states Question 75 0 out of 1 pointsA patient has been prescribed lovastatin for a high cholesterol level. The nurse's teachingplan will include a basic explanation of how the drug produces its therapeutic effect. Thenurse will explain that lovastatin lowers cholesterol levels because it Question 76 0 out of 1 pointsA patient has been prescribed a drug that can be self-administered at home. Which of thefollowing would be the most important information for the nurse to relate to the patient concerning self-administration of a drug? Selected Answer: [None Given] Question 77 0 out of 1 pointsA Nurse Practitioner working for a drug company is involved in phase III drug evaluation studies. Which of the following might the Nurse Practitioner be responsible for during this stage of drug development? Selected Answer: [None Given] Question 78
0 out of 1 points A patient has been prescribed rabeprazole (Aciphex). It will be important for the nurse toassess the patient's drug history to determine if the patient is taking which of the following drugs? Selected Answer: [None Given] Question 79 0 out of 1 pointsA patient with mild low back pain has been advised to take acetaminophen. The nurse will inform him that excessive intake of acetaminophen may result in Selected Answer: [None Given] Question 80 0 out of 1 pointsA patient is admitted to the emergency department with severe chest pain. The emergency department physician orders intravenous nitroglycerin 5 mcg/min, titrate dose by 5 mcg/min every 3 to 5 minutes per infusion pump as needed. Before administering the nitroglycerin, the nurse should prioritize which of the following assessments?
You've reached the end of your free preview.
Want to read all 26 pages?